# SDR REXA2021091000723

- Difficulty date: August 11, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-388
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CABIN SEAT TRACK AT RBL9.0 IS CORRODED FS 349 TO 388 TO INCLUDE FWD
LAV MOUNTS.                                                        
"	"INSTALLED NEW SEAT TRACK AT RBL 9.0 PN SH670-32159-1 IAW CRJ900 AMM
53-00-49-400-801-A12. STA 349-485 RBL 9 WVAC EMP STAMP # 769 MTC   
"
